# SDR CNMA20090042

- Difficulty date: August 8, 2008
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N108AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Aircraft time: 120,927 hours, 23,682 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1931-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON DOWN TRACK AT STA 1931.500 -2007 AND X=8.50.  REMOVED BEAM IAW SRM 51-31-01 VOL I REV 94 AND MM 20-50-02 REV 81.  FABRICATED PN AGA7088-1 IAW DWG ASA7088 AND INSTALLED IAW DWG ASA7127 AND SRM 51-35-01 VOL II REV 94 AND MM 20-50-02 REV 81.
